This is Dr. David
clonazepam would not give you a ministroke
sometimes you can get a temporary viral infection which can cause one side of your face to droop.
this is often called bell's palsy and is not from a stroke.
and is a temporary viral infection which can cause temporary one side facial droop and slurred speech
but it gets better with time.
I don't think this was caused by Klonopin.
have you seen a speech therapist or talked to your doctor about it?
clozapine can cause severe oral dyskinesia and affect your speech.
there are medications which can help this.
have you tried tetrabenazine?
this might help your oral dyskinesia symptoms.
have you talked to your doctor about tetrabenazine
which is a medication which can help your oral symptoms.
I would talk to your doctor about this.
which is a medication which can help.
to help decrease your oral speech symptoms.
and to help relax your mouth
yes, it could help your symptoms
I would talk to your doctor about it and see if it could help you
best of luck to you
you are welcome
if done, please leave positive feedback below
why are you leaving bad service?
please leave +++ positive feedback
you are leaving bad service.
please leave positive feedback.
do you see the positive feedback buttons?
I only get credit for helping you with positive feedback.
I gave you a medication to try
how else can I help you?
that was my mistake.
but I corrected it.
and suggested a medication which could help.
I am here as well.
I was trying to help you last night.
talk to your doctor about tetrabenazine